Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 341-356
http://dx.doi.org/10.1155/S0161171295000433

Topological properties and matrix transformations of certain ordered generalized sequence spaces

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 17 December 1991

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manjul Gupta and Kalika Kaushal, “Topological properties and matrix transformations of certain ordered generalized sequence spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 341-356, 1995. https://doi.org/10.1155/S0161171295000433.